RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 4, Pages 596–600 (Mi mz2852)  

This article is cited in 2 scientific papers (total in 2 papers)

Tensor roots of isomorphisms and weak limits of transformations

V. V. Ryzhikov, A. E. Troitskaya

M. V. Lomonosov Moscow State University

Abstract: We prove that two transformations $S$ and $T$ are isomorphic if their Cartesian squares are isomorphic, under the assumption that the sequence of powers of $T$ converges weakly to a polynomial.

DOI: https://doi.org/10.4213/mzm2852

Full text: PDF file (381 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:4, 563–566

Bibliographic databases:

UDC: 517.9
Received: 20.05.2005

Citation: V. V. Ryzhikov, A. E. Troitskaya, “Tensor roots of isomorphisms and weak limits of transformations”, Mat. Zametki, 80:4 (2006), 596–600; Math. Notes, 80:4 (2006), 563–566

Citation in format AMSBIB
\Bibitem{RyzTro06}
\by V.~V.~Ryzhikov, A.~E.~Troitskaya
\paper Tensor roots of isomorphisms and weak limits of transformations
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 4
\pages 596--600
\mathnet{http://mi.mathnet.ru/mz2852}
\crossref{https://doi.org/10.4213/mzm2852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2316161}
\zmath{https://zbmath.org/?q=an:1130.37308}
\elib{http://elibrary.ru/item.asp?id=9293165}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 4
\pages 563--566
\crossref{https://doi.org/10.1007/s11006-006-0175-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241868700034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750294695}


Linking options:
  • http://mi.mathnet.ru/eng/mz2852
  • https://doi.org/10.4213/mzm2852
  • http://mi.mathnet.ru/eng/mz/v80/i4/p596

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Troitskaya, “On isomorphity of measure-preserving $\mathbb Z^2$-actions that have isomorphic Cartesian powers”, J. Math. Sci., 159:6 (2009), 879–893  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Kulaga J., “A Note on the Isomorphism of Cartesian Products of Ergodic Flows”, J. Dyn. Control Syst., 18:2 (2012), 247–267  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:324
    Full text:140
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020